# SDR IPXA2021102775381

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 49,328 hours, 7,550 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADOOR F\D OVHDFOUND LOCK HANDLE SLIGHTLY OUT OF POSITION, CYCLED HATCH OPEN / CLOSED SEVERAL TIMES, MSG SE;F ERASED. OK PER AMM 52-21-00
